# SDR SWIA972544

- Difficulty date: April 30, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Aircraft time: 27,924 hours, 32,939 cycles
- Engine: Pwa PW118
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HIGH SPEED AURAL WARNING SOUNDED DURING TAKEOFF, RIGHT AFTER POWER LEVERS WERE SET FOR TAKEOFF TORQUE.  REPLACED NR 1 AIRSPEED INDICATOR WITH SERVICEABLE UNIT IAW MM 34-12-01.  OPS CHECK GOOD.  COMPLIED WITH PITOT/STATIC CHECK IAW MM 34-11-00.  NO LEAKS NOTED AT THIS TIME.  P/N:  39948-E2903, S/N ON:  1150, P/N OFF:  320AS1, S/N OFF:  AH789.
